# SDR DALA2019071004137

- Difficulty date: May 12, 2018
- Submitted: July 11, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237190001400
- Part serial: 01197
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: /AFT CARGO DOOR/FRAME FORKS/CRACKED AND OVERSIZED HOLES/AD 2018-25-08.  CA: REPAIRED FRAME FORKS IAW WITH ER/A 569564-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. REPAIRED DOOR LINER PER ER/A 578000-14 REV ORIGINAL. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PN9339. REPAIRED FRAME FORKS IAW WITH ER/A 569564-14AD REV ORIGINAL. ER/A IS SDR RECORDABLE. REPAIRED DOOR LINER PER ER/A 578000-14 REV ORIGINAL. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PN9339.
